# SDR HALA0700559

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 64,403 hours, 30,062 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Switch
- Condition: Unknown
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, EICAS MSG R ENG ANTI-ICE DISPLAYED AND ENG VALVE LIGHT ILLUM W/SWITCH SEL ON.  VALVE LIGHT/EICAS MSG ON IN CLIMB AFTER SELECTION ON BEFORE T/O.  SYS ON FOR 15-20 MIN BEFORE VALVE LIGHT ILLUMINATED, LIGHT MSG INTERMITTENT AFTER THAT.  REPLACED RIGHT ENG ANTI-ICE SWITCH.  GND RUN UP, OPS CK OK.
